# SDR AUS20030356

- Difficulty date: March 21, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 9599020143
- Condition: Contaminated
- Location: Humidity Control
- Part time: 1,831 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) WATER SEPARATOR BAG CLOGGED.
